Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 742–747 | Cite as

Non-abelian free pro-p-groups cannot be represented by 2-by-2 matrices

  • A. N. Zubkov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. N. Sanov, “A property of a representation of a free group,” Dokl. Akad. Nauk SSSR,57, No. 7, 657–659 (1947).Google Scholar
  2. 2.
    D. I. Suprunenko, Groups of Matrices [in Russian], Nauka, Moscow (1972).Google Scholar
  3. 3.
    F. Kač, Modules and Rings [in Russian], Nauka, Moscow (1981).Google Scholar
  4. 4.
    N. Bourbaki, Groups and Lie Algebras. Lie Algebras, Free Lie Algebras and Lie Groups [Russian translation], Mir, Moscow (1976).Google Scholar
  5. 5.
    V. I. Arnautov, M. I. Vodinchar, and A. V. Mikhalev, Introduction to the Theory of Topological Rings and Modules [in Russian], Shtinitsa, Kishinev (1981).Google Scholar
  6. 6.
    L. C. Pontryagin, Topological Groups [in Russian], Nauka, Moscow (1973).Google Scholar
  7. 7.
    H. Koch, The Galois Theory of p-Extensions [Russian translation], Mir, Moscow (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. N. Zubkov

There are no affiliations available

Personalised recommendations